# SDR HALA2009072700328

- Difficulty date: July 27, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 28,031 hours, 5,387 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS -NR 2 ENGINE DAMAGE FOUND TO T/R OTBD HALF INNER SEC 5 OCLOCK POS REPETITIVE INSP REQUIRED.  ACCOMPLISHED DPM P319305-38 REPETITIVE INSP ON NR 2 ENG T/R OTBD 5 OCLOCK POS NO FURTHER DAMAGE NOTED.
